Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 183, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 30, 2007, 10:15 AM CDT for Bowie County, Texas; Little River County, Arkansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2007, 10:15 AM CDT (15:15 UTC)
- Expired
- May 30, 2007, 11:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
Counties Little River County, AR, Bowie County, TX
The radar
The Shreveport radar (KSHV), 133 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:59 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 3.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:29 AM CDT, 46 minutes earlier.
Area forecast discussion, May 30, 9:29 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 929 AM CDT WED MAY 30 2007 .UPDATE... UPDATE TO INCLUDE SVR TSTM WATCH 310 IN EFFECT UNTIL 19Z FOR ALL EAST TX COUNTIES AND RAISE POPS FOR TX/OK/AR ZONES. && .DISCUSSION... MCS CURRENTLY TRACKING SSE THROUGH NCNTRL TX AND SOUTH OK IS EXPECTED TO IMPACT MOST OF OUR EAST TX COUNTIES THIS MORNING AND EARLY AFTERNOON. DAMAGING WINDS AND HAIL ARE THE PRIMARY THREATS AS MORNING SOUNDING INDICATE MODERATE CAPE VALUES AND LIS BUT LOW HELICITY NUMBERS. THE LAPSE RATE OVER EAST TX IS ON THE ORDER OF AROUND 7 C/KM BUT LOWER OVER NORTH LA. WITH THE UPPER LOW OVER FAR NE TX STILL EXPECT SHOWERS TO CONT TO DEVELOP OVER THE FAR EAST ZONES AS DAYTIME HEATING TAKES PLACE. NO OTHER CHANGES WERE MADE TO THE FCST. && .AVIATION... WATER VAPOR IMAGERY SHOWS UPPER TROUGH DIRECTLY OVER THE FOUR STATE AREA...SLIDING ESE TOWARD MS...WHILE AREA RADARS SHOW A BOW ECHO ENTERING THE OK-ARKLATEX FROM THE NW. MVFR-IFR CONDITIONS WILL SLOWLY IMPROVE INTO THE AFTERNOON BEHIND PASSAGE OF THE BOW ECHO. WE/LL UPDATE TAFS AS NEEDED TO TIME THE BOW ECHO. OVERNIGHT...FORECAST SOUNDINGS AND SATURATED SOILS INDICATE IFR-LIFR CONDITIONS WILL BE PREVALENT MOST SITES BY SUNRISE...BURNING OFF TO VFR-MVFR BY NOON. && .PRELIMINARY POINT TEMPS/POPS... SHV 83 68 86 68 / 50 20 40 10 MLU 80 67 84 67 / 70 30 40 20 DEQ 82 66 84 65 / 50 20 20 10 TXK 82 66 85 68 / 50 20 20 10 ELD 81 65 84 65 / 50 30 40 10 TYR 84 68 87 69 / 50 10 20 10 GGG 84 67 87 67 / 50 10 20 10 LFK 86 69 87 67 / 50 10 30 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 02/44
Hazardous weather outlook, May 30, 7:35 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 735 AM CDT WED MAY 30 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-301705- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 735 AM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED AREA WIDE TODAY INTO TONIGHT. A FEW STORMS ACROSS NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND ADJACENT PORTIONS OF SOUTHWEST ARKANSAS MAY REACH SEVERE LIMITS TODAY. GUSTY WINDS UP TO 60 MPH...LARGE HAIL AND AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. STORMS ACROSS THE REMAINDER OF THE AREA ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH MONDAY. THUNDERSTORMS WILL BE ACCOMPANIED BY LIGHTNING...GUSTY WINDS... AND LOCALLY HEAVY RAINFALL AT TIMES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER...EMERGENCY MANAGER...AND STORM SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THROUGHOUT TODAY.
In the hours before
Local storm report, May 30, 9:36 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 AM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG 15 WNW IDABEL 33.98N 95.06W
05/30/2007 MCCURTAIN OK LAW ENFORCEMENT
NUMEROUS TREES DOWN 4 MILES WEST OF VALIANT OK
&&
ASTEVENSLocal storm report, May 30, 10:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG 2 N CLARKSVILLE 33.64N 95.06W
05/30/2007 RED RIVER TX LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN DIMPLE TX.
&&
ASTEVENSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:20 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 55 min |
| May 30, 10:07 AM CDT | Severe Thunderstorm Warning | SHV | Morris, Titus | 53 min |
| May 30, 10:56 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 64 min |
| May 30, 11:48 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 57 min |
| May 30, 11:52 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 53 min |
| May 30, 12:43 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk | 62 min |
| May 30, 11:14 AM CDT | Severe Thunderstorm Warning | SHV | Miller | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.